Ask an expert
Question

03 Dec 2012

tubulagation
i had undergone tubulagation,after a year i noticed that i had developed an awful smell just few days before menstruation and few days after menstruation.the smell is extremely bad.the doctor gave me antibiotics &  cream and it does not help,i met few people who have had tubulargation and they seem to complain about the same thing,could it be that tubulagation is the the cause of this?pls help
Answer 930 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

No tubal ligation would not cause this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17789 votes
Vote